# SDR REXA2015122701261

- Difficulty date: December 27, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 18,429 hours, 17,883 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, FLOORBEAM OTBD OF LBL 9, IS CRACKED AT UPPER & LOWER FLANGE.  REPAIRED FS 280 FLOORBEAM IAW REO 601R-53-11-171 & REO 601R-53-11-136.
